JournalsprimsVol. 22, No. 5pp. 813–848

On the Uniqueness of Solutions of Stochastic Differential Equations with Singular Drifts

  • Satoshi Takanobu

    Tokyo Metropolitan University, Japan
On the Uniqueness of Solutions of Stochastic Differential Equations with Singular Drifts cover
Download PDF

Cite this article

Satoshi Takanobu, On the Uniqueness of Solutions of Stochastic Differential Equations with Singular Drifts. Publ. Res. Inst. Math. Sci. 22 (1986), no. 5, pp. 813–848

DOI 10.2977/PRIMS/1195177258